All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1901-1926                                                                DOI:10.11948/20190005
Local bifurcation of critical periods in quadratic-like cubic systems
Zhiheng Yu,Zhaoxia Wang
Keywords:Quadratic-like cubic systems, critical period bifurcation, pseudo division, variety decomposition.
      In this paper, we investigate quadratic-like cubic systems having a center at $O$ for the local bifurcation of critical periods. We provide an inductive algorithm to compute polynomials of periodic coefficients, find structures of solutions for systems of algebraic equations corresponding to weak centers of finite order, and derive conditions on parameters under which the considered equilibrium is a weak center of order $k$, $k=0,1,2,3,4$. Furthermore, we show that with appropriate perturbations, at most four critical periods bifurcate from the weak center of finite order, and we give conditions under which exactly $k$ critical periods bifurcate from the center $O$ for each integer $k=1,2,3,4$.
PDF      Download reader